# SDR CA030404008

- Difficulty date: February 20, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 39,077 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Isolation Valve
- Part number: 659603
- Condition: Inoperative
- Location: Spoilers
- Part time: 19,611 hours, 24,263 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) A/C WAS ON APPROACH WHEN NR 2 HYDR ISO VALVE CAUTION LIGHT ILLUMINATED, A/C LANDED WITHOUT INCIDENT.  A/C WAS BROUGHT BACK TO HANGAR, NR 2 HYD SYS WAS TOPPED UP AND GEAR SWINGS WERE CARRIED OUT WITH NO LEAKS NOTED.  ONCE FLIGHT/TAXI MODE SWITCH WAS PUT INTO FLIGHT MODE GROUND SPOILERS TRIED TO DEPLOY, FLIGHT SPOILER VALVE IN NR 2 WHEEL WELL WAS FOUND LEAKING.  AFTER REMOVAL, DISCOVERED THAT THREE OF FOUR RETAINING BOLTS ON ADAPTER PLATE ON SHUTTLE VALVE WERE SHEARED OFF.   PROBLEM IS CAUSED BY POUNDING OF SHUTTLE VALVE WHEN THREE THOUSAND POUNDS OF HYD PRESS IS APPLIED TOO IT, WE HAVE BEEN REPLACING RETAINING BOLTS ON STEERING MANIFOLD AND TORQUE BOLTS ACCORDING TO MFG SB 8-32-52.
